# SDR ASAA2012122293522

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,416 hours, 5,797 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, TOTAL FUEL QTY WAS 43.1 ( LT QTY APPROX 8.52, CNT 26.01, RT APPROX 8.5 ).  DURING PUSHBACK PRIOR TO CHECK, FUEL QTY WAS 42.7 W/TANKS READING L 8.52, CNTR 26.01, R 8.12. RT FUEL QTY INDICATED 400 LESS THAN PREVIOUSLY INDICATED.  ACCOMPLISHED FIM 28-14 TASK 807 TO STEP F WITH FQIS BITE 28-41-00. GROUND TEST PASS IND OPS NORMAL REF. 28-41-00. NO PRIOR HISTORY (30 DAYS).
